Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    The Pill, Constipation, and Urination
    avatar
    An_247107 posted:
    Hi! So, 2 months ago, I stopped taking birth control pills (I had been taking them for 3 months). I had a withdrawal bleed the first month after quitting, and I had a period last month (a couple days late and pretty heavy). Around 2 months ago, I started having constipation. My stomach sometimes gets distended. I also have had to go pee frequently, but the pee has had a cloudy tint to it, discharge has a yellow tint to it, and sometimes that area itches a little bit. The last time I had sex was 2 months ago. We had unprotected sex while I was having my withdrawal bleeding. I had lots of pregnancy symptoms (which may or may not have been because of going off the pill) and, last month, I took 2 HPTs and they were both negative. Could I be pregnant? Or could the constipation be from stopping the pill and urination from a possible yeast infection/UTI/vaginitis or something (both tested negative on STD tests, so no STDs)?
    Reply
     
    avatar
    QueenBee612011 responded:
    I was on the pill for 5 months. I recently came off for a month now and i had bleeding, such little that i thought it was implantation bleeding. I also had lots of pregnancy symptoms, and i took 2 hpt and it was 2 negatives. I also am urinating A LOT and yes its exactly how u explained without the itchy feeling. Its just side effects from getting off the pill.
     
    avatar
    KLN777 responded:
    Cloudy urine is a big indicator of a urinary tract infection. I would go to the dr and get tested for that. Mention to them that you may be pregnant and ask them to check. If you are, that would be important info in choosing an antibiotic.


    Spotlight: Member Stories

    Recently retired from Sage Femme where I was a midwife assistant for 15 years. Prior to that my husband and I ran a dairy farm, which is now run by my...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.